# SDR DL72S961300

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion Ftg
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT, THE NLG TRUNNION FITTING WAS FOUND TO BE CORRODED.  REPAIRED PER MM 53-40-0.
